# SDR SWIA2021081960395

- Difficulty date: July 2, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Condition: Cracked
- Location: Rt Tru Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRU BAY DOOR LANDING WAS POSSIBLE CRACKED AT AFT HINGE (MARKED)     (C-CHECK RO 8/18/2021)    REMOVED UNSERVICEABLE AND INSTALLED SERVICEABLE RH TRU BAY DOOR LANDING REF MHIRJ REO 670-53-11-1709 REV --, DATED: 2021-07-12.  DRAWING NO# CC670-33040 REV G AND CRJ-700 SRM 51-42-06-001-001-A01, COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
